# SDR ASAA2013022093951

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 47,156 hours, 26,408 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100032
- Part serial: 1101W2257
- Condition: Inoperative
- Location: R2
- Part time: 43,262 hours, 23,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING R2 WINDOW VERY DIFFICULT TO OPEN.  REMOVED WINDOW. VERIFIED MEASUREMENT OF FWD AND AFT BELLCRANK, REF MM 56-12-11-404-007, STEP 3.D.(7).  REPLACED F/O SLIDING WINDOW HAS WINDOW CODE H14.  MOVED TAP TO TERMINAL 3 OF T 269 REF WDM 30-41-11. ACCOMPLISHED WINDOW HEAT OPS TEST FOR F/O SLIDING WINDOW TEST PASSED REF AMM 30-41-00. FINISHED WINDOW INSTALLATION AND ADJUSTMENT REF MM 56-12-11-404-007, OPS CHECKED GOOD.
